Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 251, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2006, 2:25 AM EDT for DeKalb County, Gwinnett County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2006, 2:25 AM EDT (06:25 UTC)
- Expired
- May 26, 2006, 3:00 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
Counties DeKalb County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 59 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:45 AM EDT | TSTM WND DMG | Lithonia, GA | ONE TREE DOWN ON A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1270 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1891 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 260624 SVRFFC GAC089-135-260700- /O.NEW.KFFC.SV.W.0251.060526T0625Z-060526T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 AM EDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DEKALB COUNTY IN NORTH CENTRAL GEORGIA GWINNETT COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 300 AM EDT * AT 217 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL. THIS STORM WAS LOCATED NEAR PANTHERSVILLE...AND MOVING NORTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STONE MOUNTAIN...SNELLVILLE...REDAN...LITHONIA...LILBURN... LAWRENCEVILLE...DRUID HILLS...DECATUR...CLARKSTON AND AVONDALE ESTATES. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3377 8435 3361 8426 3380 8392 3398 8398 $$
2 follow-up statements
000 WWUS52 KFFC 260643 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 AM EDT FRI MAY 26 2006 GAC089-135-260700- /O.CON.KFFC.SV.W.0251.000000T0000Z-060526T0700Z/ DEKALB GA-GWINNETT GA- 243 AM EDT FRI MAY 26 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR SOUTH CENTRAL GWINNETT AND DEKALB COUNTIES... AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL. THIS STORM WAS LOCATED NEAR REDAN...OR ABOUT NEAR STONE MOUNTAIN...MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LITHONIA...LILBURN...SNELLVILLE...LAWRENCEVILLE AND GRAYSON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT FRIDAY MORNING FOR NORTHWEST GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3377 8435 3361 8426 3380 8392 3398 8398 $$
000 WWUS52 KFFC 260659 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 AM EDT FRI MAY 26 2006 GAC089-135-260707- /O.EXP.KFFC.SV.W.0251.000000T0000Z-060526T0700Z/ DEKALB GA-GWINNETT GA- 257 AM EDT FRI MAY 26 2006 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GWINNETT AND DEKALB COUNTIES EXPIRES AT 300 AM EDT... THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS WEAKENED...HOWEVER IT STILL REMAINS A STRONG STORM CAPABLE OF PRODUCING PEA SIZE HAIL. AT 255 AM THE STRONG STORM WAS LOCATED ALONG THE DEKALB GWINNETT COUNTY LINE NORTHEAST OF LITHONIA MOVING NORTHEAST AT 20 MPH. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3377 8435 3361 8426 3380 8392 3398 8398 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 1:58 AM EDT, 27 minutes earlier.
Area forecast discussion, May 26, 1:58 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 AM EDT FRI MAY 26 2006 .SHORT TERM...(TODAY THROUGH SUNDAY) MODELS ARE IN AGREEMENT WITH THE SYNOPTIC PATTERN WITH MINOR DIFFERENCES IN THE MESO-SCALE. HOWEVER IT APPEARS NEITHER ARE PICKING UP ON THE MCS OVER TN/KY. THESE STORMS CONTINUE TO MOVE SOUTHEAST AND WILL LIKELY REACH THE GEORGIA BORDER BEFORE DAYBREAK AND SPREAD ACROSS MUCH OF NORTH GEORGIA THIS MORNING. THE TREND SHOULD BE WEAKENING AFTER SUNRISE...HOWEVER THESE STORMS WILL ALSO PRODUCE AN OUTFLOW BOUNDARY. IT IS THIS OUTFLOW THAT WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING ACROSS THE CWA. CAPES AND LIS GO VERY UNSTABLE AND COULD SEE SEVERE THUNDERSTORMS AGAIN THIS AFTERNOON...MAINLY NORTH OF I-20...AND INTO TONIGHT...MAINLY OVER THE WESTERN CWA. WILL MENTION SEVERE IN THE FORECAST AND WILL ALSO MENTION HEAVY RAIN POSSIBLE AS K INDEX WILL VALUES PROGGED AT 35 TO 40...AND WE HAVE THE DEW POINTS WELL INTO THE 60S TO AID IN THIS. FOR SATURDAY...MOISTURE LINGERS AND A LEE SIDE TROUGH DEVELOPS ACROSS THE CWA AS WELL AS THE LINGERING SHORT WAVE WHICH GETS CAUGHT UNDER THE BUILDING HIGH. WITH DAYTIME HEATING...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS THE REGION. BY SUNDAY THE H5 RIDGE IS FIRMLY IN PLACE FROM GA TO NY AND WE STILL HAVE THE LINGERING MOISTURE OVER THE CWA. DAYTIME HEATING WILL PLAY MORE OF A ROLE IN DEVELOPMENT...AND MAINLY ALONG LEFT OVER OUTFLOW BOUNDARIES. WILL BROAD BRUSH POPS SUNDAY. GUIDANCE TEMPS LOOK GOOD...POSSIBLY TOO COOL FOR HIGHS AS MAX TEMPS HAVE BEEN RUNNING A DEGREE OR TWO WARMER THAN GUIDANCE THE LAST COUPLE OF DAYS. WILL MAKE ADJUSTMENTS FOR THAT. .LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY) H5 RIDGE SLOWLY WEAKENS THROUGH THE LONG TERM LEAVING GEORGIA IN A VERY WEAK UPPER FLOW. THE MOISTURE FROM THIS WEEKENDS SYSTEM WILL PUSH WEST TO ALABAMA...AND THEN GRADUALLY WORK ITS WAY BACK TO GEORGIA. DAYTIME HEATING WILL BE THE BIGGEST PLAYER IN THUNDERSTORM DEVELOPMENT EACH AFTERNOON AND EVENING. IN OTHER WORDS SUMMER CLIMATOLOGY FOR GEORGIA WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 89 70 90 70 / 50 40 30 20 ATHENS 92 67 92 67 / 50 30 30 20 GAINESVILLE 87 67 87 67 / 50 30 30 20 ROME 93 68 92 67 / 50 40 30 20 COLUMBUS 94 72 92 72 / 20 40 30 20 MACON 94 70 93 69 / 30 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, May 25, 8:37 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EDT THU MAY 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 837 PM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... UPPER LEVEL SYSTEM MOVING SOUTHEAST INTO OHIO VALLEY WILL RESULT IN INCREASING SOUTHWESTERLY FLOW AND MOISTURE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AS A SECONDARY AND SLIGHTLY STRONGER UPPER TROUGH MOVES THROUGH THE AREA FROM THE NORTHWEST. DESPITE WEAK DYNAMICS...A VERY UNSTABLE AIR MASS WILL SUPPORT THE POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE. FOR THE PERIOD SATURDAY THROUGH WEDNESDAY...A TYPICAL SUMMERTIME PATTERN WILL BE IN PLACE AND SUPPORT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AREAWIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA THIS AFTERNOON OR EVENING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Local storm report, May 25, 8:45 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 E CHESTATEE 34.29N 83.93W
05/25/2006 E0.88 INCH FORSYTH GA PUBLIC
PUBLIC REPORTED DIME TO NICKEL SIZE HAIL. HAIL OCCURED
FOR AT LEAST THREE MINUTES.
0220 PM HAIL GAINESVILLE 34.29N 83.83W
05/25/2006 E0.88 INCH HALL GA PUBLIC
DIME TO NICKEL SIZE HAIL.
0227 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E1.00 INCH HALL GA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL.
0230 PM HAIL HELEN 34.70N 83.72W
05/25/2006 E1.00 INCH WHITE GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL WHICH OCCURED FOR
ATLEAST FIFTEEN MINUTES.
0232 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E0.75 INCH HALL GA PUBLIC
0240 PM HAIL ELLIJAY 34.69N 84.48W
05/25/2006 E0.75 INCH GILMER GA PUBLIC
UP TO AND INCLUDING DIME SIZE HAIL.
0305 PM HAIL OAKMAN 34.57N 84.71W
05/25/2006 E0.75 INCH GORDON GA PUBLIC
0315 PM HAIL CHERRY LOG 34.78N 84.39W
05/25/2006 E1.00 INCH GILMER GA PUBLIC
0354 PM TORNADO BALL GROUND 34.34N 84.38W
05/25/2006 CHEROKEE GA EMERGENCY MNGR
NUMEROUS REPORTS OF A TORNADO NEAR BALL GROUND CROSSING
INTERSTATE 575. NO DAMAGE HAS BEEN REPORTED AT THIS TIME.
0400 PM HAIL DANIELSVILLE 34.12N 83.22W
05/25/2006 E0.75 INCH MADISON GA LAW ENFORCEMENT
0400 PM HAIL CLEVELAND 34.60N 83.76W
05/25/2006 E0.75 INCH WHITE GA PUBLIC
0400 PM HAIL 3 NE BALL GROUND 34.37N 84.34W
05/25/2006 E0.75 INCH CHEROKEE GA EMERGENCY MNGR
0415 PM HAIL DAHLONEGA 34.54N 83.98W
05/25/2006 E0.75 INCH LUMPKIN GA PUBLIC
0420 PM HAIL ACWORTH 34.06N 84.68W
05/25/2006 E1.00 INCH COBB GA PUBLIC
0420 PM HAIL 4 W WOODSTOCK 34.10N 84.58W
05/25/2006 E0.75 INCH CHEROKEE GA PUBLIC
0425 PM HAIL MURRAYVILLE 34.42N 83.91W
05/25/2006 E0.75 INCH HALL GA PUBLIC
0430 PM HAIL CUMMING 34.21N 84.14W
05/25/2006 E0.25 INCH FORSYTH GA PUBLIC
0500 PM HAIL 4 NE FLOWERY BRANCH 34.23N 83.87W
05/25/2006 E0.25 INCH HALL GA PUBLIC
0505 PM HAIL CUMMING 34.21N 84.14W
05/25/2006 E0.75 INCH FORSYTH GA LAW ENFORCEMENT
0505 PM HAIL NORCROSS 33.94N 84.21W
05/25/2006 E0.25 INCH GWINNETT GA PUBLIC
0515 PM HAIL HOLLY SPRINGS 34.17N 84.50W
05/25/2006 E0.25 INCH CHEROKEE GA PUBLIC
0520 PM HAIL BUFORD 34.12N 84.00W
05/25/2006 E0.75 INCH GWINNETT GA PUBLIC
0535 PM HAIL LAWRENCEVILLE 33.95N 83.99W
05/25/2006 E1.50 INCH GWINNETT GA PUBLIC
0630 PM HAIL 1 S LOGANVILLE 33.82N 83.90W
05/25/2006 E0.75 INCH WALTON GA PUBLIC
0633 PM HAIL MARIETTA 33.95N 84.54W
05/25/2006 E0.75 INCH COBB GA PUBLIC
0710 PM HAIL ROSWELL 34.04N 84.36W
05/25/2006 E0.75 INCH FULTON GA PUBLIC
&&
SNSpecial weather statement, May 25, 9:05 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 905 PM EDT THU MAY 25 2006 GAZ105-260130- 905 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DOOLY COUNTY UNTIL 930 PM EDT... AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF PINEHURST...MOVING EAST AT 10 MPH. THIS STORM WILL AFFECT PINEHURST.
Local storm report, May 26, 12:40 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 AM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 4 E CHESTATEE 34.29N 83.93W
05/25/2006 E0.88 INCH FORSYTH GA PUBLIC
PUBLIC REPORTED DIME TO NICKEL SIZE HAIL. HAIL OCCURED
FOR AT LEAST THREE MINUTES.
0220 PM HAIL GAINESVILLE 34.29N 83.83W
05/25/2006 E0.88 INCH HALL GA PUBLIC
DIME TO NICKEL SIZE HAIL.
0227 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E1.00 INCH HALL GA PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL.
0230 PM HAIL HELEN 34.70N 83.72W
05/25/2006 E1.00 INCH WHITE GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL WHICH OCCURED FOR
ATLEAST FIFTEEN MINUTES.
0232 PM HAIL FLOWERY BRANCH 34.19N 83.92W
05/25/2006 E0.75 INCH HALL GA PUBLIC
0240 PM HAIL ELLIJAY 34.69N 84.48W
05/25/2006 E0.75 INCH GILMER GA PUBLIC
UP TO AND INCLUDING DIME SIZE HAIL.
0305 PM HAIL OAKMAN 34.57N 84.71W
05/25/2006 E0.75 INCH GORDON GA PUBLIC
0315 PM HAIL CHERRY LOG 34.78N 84.39W
05/25/2006 E1.00 INCH GILMER GA PUBLIC
0354 PM TORNADO BALL GROUND 34.34N 84.38W
05/25/2006 CHEROKEE GA EMERGENCY MNGR
NUMEROUS REPORTS OF A TORNADO NEAR BALL GROUND CROSSING
INTERSTATE 575. NO DAMAGE HAS BEEN REPORTED AT THIS TIME.
0400 PM HAIL 3 NE BALL GROUND 34.37N 84.34W
05/25/2006 E0.75 INCH CHEROKEE GA EMERGENCY MNGR
0400 PM HAIL CLEVELAND 34.60N 83.76W
05/25/2006 E0.75 INCH WHITE GA PUBLIC
0400 PM HAIL DANIELSVILLE 34.12N 83.22W
05/25/2006 E0.75 INCH MADISON GA LAW ENFORCEMENT
0415 PM HAIL DAHLONEGA 34.54N 83.98W
05/25/2006 E0.75 INCH LUMPKIN GA PUBLIC
0420 PM HAIL 4 W WOODSTOCK 34.10N 84.58W
05/25/2006 E0.75 INCH CHEROKEE GA PUBLIC
0420 PM HAIL ACWORTH 34.06N 84.68W
05/25/2006 E1.00 INCH COBB GA PUBLIC
0425 PM HAIL MURRAYVILLE 34.42N 83.91W
05/25/2006 E0.75 INCH HALL GA PUBLIC
0430 PM LIGHTNING WOODSTOCK 34.10N 84.51W
05/25/2006 CHEROKEE GA BROADCAST MEDIA
LIGHTNING STRUCK AND SET A LARGE HOME ON FIRE IN THE
WOODSTOCK AREA NEAR I-75. THE RESULTING FIRE CAUSED
SUBSTANTIAL DAMAGE TO THE ROOF AND PART OF THE SECOND
FLOOR OF THE HOME.
0430 PM HAIL CUMMING 34.21N 84.14W
05/25/2006 E0.25 INCH FORSYTH GA PUBLIC
0500 PM HAIL 4 NE FLOWERY BRANCH 34.23N 83.87W
05/25/2006 E0.25 INCH HALL GA PUBLIC
0505 PM HAIL NORCROSS 33.94N 84.21W
05/25/2006 E0.25 INCH GWINNETT GA PUBLIC
0505 PM HAIL CUMMING 34.21N 84.14W
05/25/2006 E0.75 INCH FORSYTH GA LAW ENFORCEMENT
0515 PM HAIL HOLLY SPRINGS 34.17N 84.50W
05/25/2006 E0.25 INCH CHEROKEE GA PUBLIC
0520 PM HAIL BUFORD 34.12N 84.00W
05/25/2006 E0.75 INCH GWINNETT GA PUBLIC
0535 PM HAIL LAWRENCEVILLE 33.95N 83.99W
05/25/2006 E1.50 INCH GWINNETT GA PUBLIC
0630 PM HAIL 1 S LOGANVILLE 33.82N 83.90W
05/25/2006 E0.75 INCH WALTON GA PUBLIC
0633 PM HAIL MARIETTA 33.95N 84.54W
05/25/2006 E0.75 INCH COBB GA PUBLIC
0710 PM HAIL ROSWELL 34.04N 84.36W
05/25/2006 E0.75 INCH FULTON GA PUBLIC
&&
RABSpecial weather statement, May 26, 2:20 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 220 AM EDT FRI MAY 26 2006 GAZ034-045-260645- 220 AM EDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN DEKALB AND GWINNETT COUNTIES UNTIL 245 AM EDT... AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PANTHERSVILLE...IN SOUTHWEST DEKALB COUNTY...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL REACH SOUTHWEST GWINNETT COUNTY BY 240 AM.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 42 min |
| May 26, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 29 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa | 30 min |
| May 26, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| May 26, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 41 min |
| May 26, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 37 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 48 min |
| May 26, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 21 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 32 min |
| May 26, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| May 26, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| May 26, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 14 min |
| May 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 30 min |
| May 26, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| May 26, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 62 min |
| May 26, 6:23 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 22 min |
| May 26, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 66 min |
| May 26, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.